Dysport Dizziness and Brain Fog

I recently was injected with Dysport in my...

I recently was injected with Dysport in my forehead and between my brows. About 3 days later I started feeling out of it. My head feels foggy and I just cannot concentrate. Im only 29. Never want this again. Am wondering if anyone else has had this feeling? If so how long do the bad effects last?? Please help! This is so scary!!!!

Was this review helpful? 1 other found this helpful

Comments (6)

Im totally fine. Had the effects for about 3 months. I would never get Dysport again, however i still do get Botox without any issues.
  • Reply
How is everyone doing?
  • Reply
I am a very healthy women in my 50's and never had a problem with Botox, but after Dysport, my throat became very sore and closed somewhat at night. After 3 days the sore throat went away and I got a runny nose. Now I have a ear and sinus infection, since end of MAY, almost 3 mths. tried antibiotics, seemed to work at first but ear and sinus came back. Now I am taking prescription nose spray and Mucunex. If this doesn't go away soon I will have to go to a ear and nose specialist. I NEVER IN MY LIFE had a sinus or ear infection. I am sure this is due to Dysport. I will not take it again. Maybe we should just use make-up to reduce our wrinkles and creams, instead of this junk which is not good for us.What good is it to look good if you die from it
  • Reply
Hang in there and hopefully it won't spread and get any worse for you. I know the feeling, I'm in week 8 and still feel awful. Had botox 2x before and no problems. Dysport is a total nightmare for me. I won't ever consider getting either one again now knowing what this feels like. Just try and be as healthy as possible. Drink lots of water and take your vitamins. Consider doing a cleanse once you feel up to it. I wish I had some amazing advice for you but it appears that there really is none. People are getting extremely ill from this drug. I feel lucky to be alive and know for certain you have nothing without your health.
  • Reply

On day 2 I started to experience extreme fatigue, decreased alertness with trouble concentrating, and now dizziness on day 6. I'm 33 years old, and am a research professional and have been falling asleep at work, sleeping through my alarm- all of which I've never done in my entire life. The acuteness of these ills leaves me with no doubt that it is directly related to Dysport. I'm hoping this will abate once my muscles adjust to the paralysis, but from the reports of others it may last the full 3 months. I will NEVER use Dysport again, not worth it. Be sure to report your symptoms to your doctor, otherwise these symptoms will not be documented!

  • Reply
I'm having the same symtoms and much more, dizzy, brain fog, horrible headaches, exhaustion, tingling and numbness in face and head and much more... It's been the worst 6 months of my life, all I want to do is lay down. How long did your symptoms last? Desperate...
  • Reply